MathSciNet Relay Station
MathSciNet bibliographic data
MR1838375 13P10 (52B20)
Ohsugi, Hidefumi; Hibi, Takayuki Convex polytopes all of whose reverse lexicographic initial ideals are squarefree. Proc. Amer. Math. Soc. 129 (2001), no. 9, 2541–2546.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement